Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Getting infection in penis frequently. Have renal glycosoria. How to cure it?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5219 Questions
Hi I am getting infection in my penis frequntly. I have renal glycosoria for the last 7 years. How to cure it
Posted Wed, 28 Aug 2013 in Men's Health
Answered by Dr. P. T. Patil 7 hours later

Thanks for your query.

You are known to have Renal Glycosuria since last 7 years and getting repeated episodes of infection of your penis.
I shall be happy if you can post me few more details to help me in making comments on your problem
1) What is your Fasting blood sugar level ?
2) Do you get itching of genitals ?
3) Is there any member on your family (Brother or Sister) having renal glycosuria.?
4) Have you ever estimated total loss of glucose in urine in a single day?

Renal glycosuria is a genetic disorder and if mild does not require any treatment.

Your genital problems looks to be due to Muco Cutaneous Genital Candidiasis which is very common in diabetes and renal glycosuria patients.

Please take anti fungal medications like Fluconozole along with topical anti fungal jelly for local application and broad spectrum antibiotic for a week.

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you.

Above answer was peer-reviewed by
Follow-up: Getting infection in penis frequently. Have renal glycosoria. How to cure it? 3 hours later
Thank you for your kind advice. I am sending the further details as requested by you.
1) My fasting blood sugar level is 120 to 130 and in Urine usually +++ to ++++.
2) I donot have itching. Some times white patches or cuts or some pimples like things are used to come.
3) My parents both are diabetic patients. I have sisters and they are not having renal problems.
4) I have hyper thyronorm in controlled level and romatic heart disease also l. I am taking tablet of 75mcg everday. For heart disease I am taking pentid 800, simvas 5mg, ecospirin - 75, empeta xr 25 for heart. For diabetic i am taking Glycomet 250mg (morning), glycomet SR 500(Night) and diapil.
5) I have not estimated total glucose loss in urine every day. Please guide us what test I need to do to find out.
6) Kindly prescribe the name of medicine (antibatic and gel). Now I am having little bit pain in abdomen & Bladder. Presently I am applying candit gel.
Thanks & Regards.
Answered by Dr. P. T. Patil 9 hours later
Thanks for feedback.

You have Renal Glycosuria with border line diabetes.Your penis problem seems to be due to fungal infection. Please take medications which I have suggested in my reply earlier after getting examined by a physician. You may try topical anti-fungal like miconazole to see if those work. Also if you can upload a picture of the lesion it will help in narrowing down the diagnosis

I am sorry I can not issue prescription as medical ethics do not permit any Doctor to issue prescription unless he examines the patient clinically.

Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor